# SDR SWAA2024040957040

- Difficulty date: February 27, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR AFT BRACKET ACCESS PANEL 844DZ AT AFT GALLEY AREA.  REPLACED SERVICE DOOR AFT BRACKET ACCESS PANEL 844DZ AT AFT GALLEY AREA IAW B737 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DWG 411A2119 SHEET 71 REV-.
